# SDR AUS20010443

- Difficulty date: April 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Misinstalled
- Location: Passenger Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD TOILET OXYGEN SYSTEM DROP-DOWN DOOR HAD WHITE SILASTICMATERIAL ACROSS THE FORWARD OUTBOARD CORNER PREVENTING IT FORM OPENING. THE SILASTIC HAD BEEN USED ON THE TOILET CEILING PANEL AND HAD BEEN SMEARED ACROSS THE OXYGEN PANEL DOOR.
